# SDR A6WA201904086542

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 34,346 hours, 33,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AW5361172704
- Part serial: 0
- Condition: Damaged
- Location: Bs 574-621
- Part time: 34,346 hours, 33,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON THE CARGO DOOR BEAM IN MULTIPLE AREAS, MARKED WITH RED TAPE.
